# SDR COMA9960690

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- System (JASC): 2170 · Humidity Control System
- Part: Drain
- Condition: Clogged
- Location: Lt & Rt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LEFT AND RIGHT AC PACKS TRIPPED OFF DURING CRUISE FLIGHT.  REPLACED WATER SEPARATOR DRAIN ORIFICE.
